# SDR MALA975307

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3043 - AFTER TAKEOFF, NR 1 ENGINE OIL PRESSURE LIGHT CAME ON INTERMITTENTLY.  CREW RETURNED TO SCE.  (M)
